1
TITLE: Simple modules and their essential extensions for skew polynomial rings  Full Text
AUTHORS: Ken Brown; Paula A A B Carvalho ; Jerzy Matczuk;
PUBLISHED: 2019, SOURCE: MATHEMATISCHE ZEITSCHRIFT, VOLUME: 291, ISSUE: 3-4
INDEXED IN: Scopus WOS CrossRef: 1
IN MY: ORCID
2
TITLE: A NOTE ON SIMPLE MODULES OVER QUASI-LOCAL RINGS
AUTHORS: Paula A A B Carvalho ; Christian Lomp ; Patrick F Smith;
PUBLISHED: 2018, SOURCE: INTERNATIONAL ELECTRONIC JOURNAL OF ALGEBRA, VOLUME: 24
INDEXED IN: Scopus WOS CrossRef: 1
IN MY: ORCID
3
TITLE: Ring theoretical properties of affine cellular algebras  Full Text
AUTHORS: Paula A A B Carvalho ; Steffen Koenig; Christian Lomp ; Armin Shalile;
PUBLISHED: 2017, SOURCE: JOURNAL OF ALGEBRA, VOLUME: 476
INDEXED IN: Scopus WOS CrossRef: 1
IN MY: ORCID
4
TITLE: Injective Hulls of Simple Modules over Differential Operator Rings  Full Text
AUTHORS: Paula A A B Carvalho ; Can Hatipoglu; Christian Lomp ;
PUBLISHED: 2015, SOURCE: COMMUNICATIONS IN ALGEBRA, VOLUME: 43, ISSUE: 10
INDEXED IN: Scopus WOS CrossRef: 4
IN MY: ORCID
5
TITLE: DOUBLE ORE EXTENSIONS VERSUS ITERATED ORE EXTENSIONS  Full Text
AUTHORS: Paula A A B Carvalho ; Samuel A Lopes ; Jerzy Matczuk;
PUBLISHED: 2011, SOURCE: COMMUNICATIONS IN ALGEBRA, VOLUME: 39, ISSUE: 8
INDEXED IN: Scopus WOS CrossRef: 4
IN MY: ORCID
6
TITLE: MONOLITHIC MODULES OVER NOETHERIAN RINGS
AUTHORS: Paula A A B Carvalho ; Ian M Musson;
PUBLISHED: 2011, SOURCE: GLASGOW MATHEMATICAL JOURNAL, VOLUME: 53, ISSUE: 3
INDEXED IN: Scopus WOS CrossRef: 6
IN MY: ORCID
7
TITLE: Partial Skew Group Rings Over Polycyclic by Finite Groups  Full Text
AUTHORS: Paula A A B Carvalho ; Wagner Cortes; Miguel Ferrero;
PUBLISHED: 2011, SOURCE: ALGEBRAS AND REPRESENTATION THEORY, VOLUME: 14, ISSUE: 3
INDEXED IN: Scopus WOS CrossRef: 7
IN MY: ORCID
8
TITLE: INJECTIVE MODULES OVER DOWN-UP ALGEBRAS
AUTHORS: Paula A A B Carvalho ; Christian Lomp ; Dilek Pusat Yilmaz;
PUBLISHED: 2010, SOURCE: Conference on Rings and Modules held in honor of Patrick F Smith in GLASGOW MATHEMATICAL JOURNAL, VOLUME: 52A, ISSUE: A
INDEXED IN: Scopus WOS CrossRef: 7
IN MY: ORCID
9
TITLE: Automorphisms of Generalized Down-Up Algebras  Full Text
AUTHORS: Paula A A B Carvalho ; Samuel A Lopes ;
PUBLISHED: 2009, SOURCE: COMMUNICATIONS IN ALGEBRA, VOLUME: 37, ISSUE: 5
INDEXED IN: Scopus WOS CrossRef: 15
IN MY: ORCID
10
TITLE: On the Azumaya locus of some crossed products  Full Text
AUTHORS: Carvalho, PAAB ;
PUBLISHED: 2005, SOURCE: COMMUNICATIONS IN ALGEBRA, VOLUME: 33, ISSUE: 1
INDEXED IN: Scopus WOS CrossRef: 2
IN MY: ORCID
Page 1 of 2. Total results: 12.